Toxic response to 2-phenyl-3-methyl tetrahydro-1, 4-oxazine hydrochloride “preludin” in humans

@article{Bartholomew2004ToxicRT,
  title={Toxic response to 2-phenyl-3-methyl tetrahydro-1, 4-oxazine hydrochloride “preludin” in humans},
  author={A. Bartholomew and E. Marley},
  journal={Psychopharmacologia},
  year={2004},
  volume={1},
  pages={124-139}
}
SummaryTwelve cases of “preludin” intoxication are described. The physical signs included mydriasis, impaired pupillary response to light and even impaired reaction to accomodation-convergence. Tremor of the tongue and upper limb together with augmented tendon reflexes and facial twitching were noted. Excessive small movements of the hands and touching of the face occurred against a background of generalized overactivity. Mood changes included lability or depression associated with depressive… Expand
7 Citations

References

SHOWING 1-10 OF 38 REFERENCES
CLINICAL ASPECTS OF SUSCEPTIBILITY TO METHYLPENTYNOL
  • 4
  • PDF
Psychiatric uses of meratran.
  • A. Fullerton
  • Psychology, Medicine
  • The Journal of mental science
  • 1956
  • 5
Acute Psychosis Caused by Dextro-amphetamine
  • 18
Transitory schizophrenias produced by bromide intoxication.
  • M. Levin
  • Psychology, Medicine
  • The American journal of psychiatry
  • 1946
  • 12
Acute Psychotic Reaction after Inhaling Methylamphetamine
  • 14
A case of recurrent psychosis associated with amphetamine addiction.
  • 15
Oral use of stimulants obtained from inhalers.
  • 51
Acute Dexamphetamine Sulphate Poisoning in a Child
  • 8
...
1
2
3
4
...